# SDR COMA0560396

- Difficulty date: July 16, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 13,584 hours, 11,424 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5855- BURNING SMELL IN CABIN.  CND, CLEANED COALESCERS, OPERATIONAL CHECKS NORMAL.
